# SDR FDEA201305291119

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 11,217 hours, 1,513 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT POWER UP, FOUND P320 PANEL, RELAY K24050, CTRL (F1) CIRCUIT BREAKER TRIPPED.    RELAY, CONNECTOR, AND WIRES REMOVED AND REPLACED AS PER SWPM 20-10-11 REVISION 53 AND WDM 24-51-41 REVISION 15.   PERFORMED AS PER AMM 49-11-00-2 REVISION 67.1 AND BOTH ENGINE IDLE RUN PERFORMED   AS PER JRH REVISION 3. DC/STANDBY POWER SYSTEM OPERATION TEST AND AC EXTERNAL   POWER OPERATION TEST CARRY OUT AS PER AMM 24-30-00-5 AND AMM 24-41-00-5 REVISION   67.1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 116.
